Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 3, Pages 575-581
http://dx.doi.org/10.1155/S0161171280000439

A pointwise growth estimate for analytic functions in tubes

Department of Mathematics, Wake Forest University, Winston-Salem, North Carolina 27109, USA

Received 4 October 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard D. Carmichael and Elmer K. Hayashi, “A pointwise growth estimate for analytic functions in tubes,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 3, pp. 575-581, 1980. https://doi.org/10.1155/S0161171280000439.